My friend had severe hip pain for the past 3 days,first day she was unable to move. The doctor says she has muscle spasm and put her on medication.The hip pain seemed to have come the previous month as well,but not as severe as this.She suspects if this is related to the period postponement pill consumed two months ago
Like the answers? Chat privately for 24 hours with the doctor of your choice
Hello pain is definitely not because of the pill she has consumed before.
Dysmenorrhoea should be ruled out
Consult obg specialist for further evaluation and treatment I hope this helps solve your friends problem.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.